American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Hari Bercovici. Notes on invariant subspaces. Bull. Amer. Math. Soc. 23 (1990) 1-36. MR 990552.
Abstract, references, and article information   
View Article: PDF

[2] B. Chevreau, G. Exner and C. Pearcy. Structure theory and reflexivity of contraction operators. Bull. Amer. Math. Soc. 19 (1988) 299-301. MR 940492.
Abstract, references, and article information   
View Article: PDF

[3] W. R. Wogen. Counterexamples in the theory of nonselfadjoint operator algebras. Bull. Amer. Math. Soc. 15 (1986) 225-227. MR 854560.
Abstract, references, and article information   
View Article: PDF

[4] Marc P. Thomas. A nonstandard ideal of a radical Banach algebra of power series. Bull. Amer. Math. Soc. 9 (1983) 331-333. MR 714997.
Abstract, references, and article information   
View Article: PDF

[5] David R. Larson. A solution to a problem of J. R. Ringrose. Bull. Amer. Math. Soc. 7 (1982) 243-246. MR 656203.
Abstract, references, and article information   
View Article: PDF

[6] W. V. Petryshyn. On the approximation-solvability of equations involving $A$-proper and pseudo-$A$-proper mappings. Bull. Amer. Math. Soc. 81 (1975) 223-312. MR 0388173.
Abstract, references, and article information   
View Article: PDF

[7] I. Erdelyi. Unbounded operators with spectral capacities. Bull. Amer. Math. Soc. 80 (1974) 1108-1110. MR 0353049.
Abstract, references, and article information   
View Article: PDF

[8] Edward A. Azoff and Frank Gilfeather. Measurable choice and the invariant subspace problem. Bull. Amer. Math. Soc. 80 (1974) 893-895. MR 0361831.
Abstract, references, and article information   
View Article: PDF

[9] John B. Conway. A complete Boolean algebra of subspaces which is not reflexive. Bull. Amer. Math. Soc. 79 (1973) 720-722. MR 0320778.
Abstract, references, and article information   
View Article: PDF

[10] C. R. Putnam. Almost normal operators, their spectra and invariant subspaces. Bull. Amer. Math. Soc. 79 (1973) 615-624. MR 0338818.
Abstract, references, and article information   
View Article: PDF

[11] Robert G. Bartle and Constantine A. Kariotis. Local spectral mapping theorems. Bull. Amer. Math. Soc. 79 (1973) 414-415. MR 0315489.
Abstract, references, and article information   
View Article: PDF

[12] J. A. Dyer, E. A. Pedersen and P. Porcelli. An equivalent formulation of the invariant subspace conjecture. Bull. Amer. Math. Soc. 78 (1972) 1020-1023. MR 0306947.
Abstract, references, and article information   
View Article: PDF

[13] Domingo A. Herrero and Norberto Salinas. Operators with disconnected spectra are dense. Bull. Amer. Math. Soc. 78 (1972) 525-526. MR 0301535.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 13 of 13 found      Go to page: 1